# SDR SWAA2023030698660

- Difficulty date: February 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 221BF AT PASSENGER CABIN 2023-99170<[01] REPLACED FLOOR PANEL 221BF AT PASSENGER CABIN IAW BOEING 737-700 AMM 53-21-00-000-801 AND AMM 53-21-00-400-801 SEE BELOW INDIVIDUAL;[02] CORRECTED STEP 1  REPLACED FLOOR PANEL 221BF AT PASSENGER CABIN IAW BOEING 737-700 AMM 53-21-00-000-801 AND AMM 53-21-00-400-801 SEE INDIVIDUAL SIGNOFFS BELOW;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFFS BELOW
